Zyprexa Short Term Disability, Disability Insurance, Medication, Brain Chemistry, Lost My Job
Huh, you guys should be happy you don't have a crazy doctor like mine. I'm 5'7" and 160lbs and my doctor wants me to take 20mg basically cause he thinks I talk too much. Not only that, but he wants me to take it indefinetly. My mother had originally ... more »
Huh, you guys should be happy you don't have a crazy doctor like mine. I'm 5'7" and 160lbs and my doctor wants me to take 20mg basically cause he thinks I talk too much. Not only that, but he wants me to take it indefinetly. My mother had originally wanted me to see a doctor and take some kind of medication because I was having somewhat of a nervous breakdown about a year ago when I lost my job. Now she's just wanting me to get off the medication completely and I can't agree more. Yes, my body has gotten used to the 5-10mg that I take (what did you think I was really going to take 20mg? I'd never get out of bed) and I feel ok taking it but do need lots of coffee in the morning to get my brain working. But I feel that this drug may permanently alter my brain chemistry if used for a prolonged period of time and I'm just going to have to get off of it. I've been weening myself off it for a couple months now. After about three days of not taking the drug it get's really tough. My sensesk, especially my hearing get hyper sensative and always hearing high pitched shrilly noises in just about everything. This in itself gives me a paranoid like feeling. Hot flashes all the time, no eating, hard to sleep. I can't understand why my doctor is so crazy about taking so much of this stuff. Not once has he even mentioned that this drug is for short term use. I'm going stop taking it now and not see him anymore. Hell, he put me on short term disability a year ago cause he said I was in no state to have a job. I wonder if he failed to realize this was because he was giving me 20mg!!! Where did this guy learn medicine? Well, the disability insurance has ended because they state that "the information in my file indicates I have recovered," and I'm going to get my life back to the way it was before and without any medications. Especially cause without medical insurance I'm looking at a $450-$600 a month medication cost. No thanks. Oh and as far as the smoking question. Nicotine and smoking cigarettes is ok and actually increases the metabolism of the olanzapine significantly. So your probably just getting a reaction to intial increased metabolism of the drug. My biggest complaint about the side effects of this drug is the blurred vision, constant sleepyness and just not being able to think clearly.